# SDR CALA2016022495132

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 46,500 hours, 20,054 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO DET FAULT DISPLAYED ON UPPER ECAM SCREEN, SHOWING AFT CARGO SMOKE DISCHARGE AGENT 2 DISPLAYED.  INSPECTION FOUND SECURE.  REPLACED FWD CARGO FWD BOTTLE IAW AMM 26-23-00-200-005-A SEE PTT 5002010.
